# SDR SCNA20201116196

- Difficulty date: October 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY PANEL 193B HAS DAMAGED/WORN FASTENER HOLES.  REPAIRED DAMAGED/WORN FASTENER HOLES, IAW SRM 51-70-05-2R-8.
